# SDR REXA2022012000146

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 310-319 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR23R IS CORRODED BETWEEN FS310 AND FS319.  REMOVED STGR 23R SECTION BETWEEN FS 280.00 AND FS 333.00 IAW CRJ900 SRM 51-42-06-001-001-A01. AND CRJ900 SRM 51-42-21-001-001-A01.  INSTALLED NEW STRINGER P/N: SH670-31212-2 AT STGR 23R SECTION BETWEEN FS 280.00 AND FS 333.00 IAW CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND MHIRJ REO NO, 690-53-21-1585 REV - - DATED 2023-01-12.
